BibTeX record journals/tfs/XueY22

download as .bib file

@article{DBLP:journals/tfs/XueY22,
  author       = {Huanbin Xue and
                  Xiao{-}Peng Yang},
  title        = {Maximum-Amplitude Solution of Addition-Min Fuzzy Relation Inequalities
                  Considering the Stability in the {P2P} Network System},
  journal      = {{IEEE} Trans. Fuzzy Syst.},
  volume       = {30},
  number       = {1},
  pages        = {1--13},
  year         = {2022},
  url          = {https://doi.org/10.1109/TFUZZ.2020.3029633},
  doi          = {10.1109/TFUZZ.2020.3029633},
  timestamp    = {Fri, 21 Jan 2022 22:02:24 +0100},
  biburl       = {https://dblp.org/rec/journals/tfs/XueY22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics